ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2012 , Volume 6 , Issue 4

Select all articles

Export/Reference:

Weak mixing suspension flows over shifts of finite type are universal
Anthony Quas and Terry Soo
2012, 6(4): 427-449 doi: 10.3934/jmd.2012.6.427 +[Abstract](1267) +[PDF](547.7KB)
An algebraic characterization of expanding Thurston maps
Peter Haïssinsky and Kevin M. Pilgrim
2012, 6(4): 451-476 doi: 10.3934/jmd.2012.6.451 +[Abstract](931) +[PDF](301.5KB)
Ergodic infinite group extensions of geodesic flows on translation surfaces
David Ralston and Serge Troubetzkoy
2012, 6(4): 477-497 doi: 10.3934/jmd.2012.6.477 +[Abstract](1220) +[PDF](215.8KB)
Connecting orbits for families of Tonelli Hamiltonians
Vito Mandorino
2012, 6(4): 499-538 doi: 10.3934/jmd.2012.6.499 +[Abstract](1194) +[PDF](336.7KB)
Quadratic irrationals and linking numbers of modular knots
Dubi Kelmer
2012, 6(4): 539-561 doi: 10.3934/jmd.2012.6.539 +[Abstract](1221) +[PDF](241.8KB)
A dynamical approach to Maass cusp forms
Anke D. Pohl
2012, 6(4): 563-596 doi: 10.3934/jmd.2012.6.563 +[Abstract](942) +[PDF](778.9KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]